# SDR RAIA201703210002

- Difficulty date: March 21, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 38,692 hours, 22,910 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Condition: Broken
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PACK 2 CLOSES WITH NO EICAS MESSAGE ASSOCIATED NOSE FROM CABIN FLOOR. FOUND DUCT BLOWN ON #2 PACK REPLACED COUPLING. OPS CHECK GOOD.
